# SDR KO0R201701100005

- Difficulty date: January 10, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 69,214 hours, 13,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER E & E BAY LONGERON 51R AT BS 1140 HAS CORROSION UNDER THE JUNCTION BOX.
